Translator Disclaimer
March/April 2009 Long-time behavior in scalar conservation laws
Arnaud Debussche, J. Vovelle
Differential Integral Equations 22(3/4): 225-238 (March/April 2009).

Abstract

We consider the long-time behavior of the entropy solution of a first-order scalar conservation law on a Riemannian manifold. In the case of the torus, we show that, under a weak property of genuine non-linearity of the flux, the solution converges to its average value in $L^{p}$, $1\leq p < +\infty$. We give a partial result in the general case.

Citation

Download Citation

Arnaud Debussche. J. Vovelle. "Long-time behavior in scalar conservation laws." Differential Integral Equations 22 (3/4) 225 - 238, March/April 2009.

Information

Published: March/April 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35352
MathSciNet: MR2492818

Subjects:
Primary: 35B40, 35L65

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.22 • No. 3/4 • March/April 2009
Back to Top